Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Some remarks on injective envelopes

Author: D. J. H. Garling
Journal: Proc. Amer. Math. Soc. 27 (1971), 503-505
MSC: Primary 46.10; Secondary 54.00
MathSciNet review: 0276730
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Another proof is given of the fact that every metric space (respectively every Banach space) has an injective envelope.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10, 54.00

Retrieve articles in all journals with MSC: 46.10, 54.00

Additional Information

PII: S 0002-9939(1971)0276730-3
Keywords: Injective envelope, Banach space, metric space, contraction mapping
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia